# SDR REXA201000150

- Difficulty date: September 17, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 17,353 hours, 15,297 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 601R31199
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP STUB FAIRING ASSEMBLY (P/N 601R31199) WAS FOUND WITH CHAFE DAMAGE.  THE DAMAGE IS THE RESULT OF A FASTENER / PACKER THAT SECURES THE P/N 601R14016 SEAL TO THE INBOARD FLAP PROTRUDING AND CONTACTING THE STUB FAIRING DURING NORMAL FLAP MOVEMENT.  CHAFE DAMAGE IS PRESENT OVER A 9.25 INCH LENGTH WITH A MAXIMUM DEPTH OF 0.035 INCH.  AT THE LOWER AFT END OF THE CHAFE DAMAGE, THE FAIRING SKIN IS PENETRATED OVER A 0.60 INCH BY 0.312 INCH AREA.  TEMPORARY REPAIR AND FLY ON NOT TO EXCEED 100 FH PER STS ENGINEERING EA 5-2010-177 WITHIN WHICH TIME RT WING FLAP STUB FAIRING ASSEMBLY WILL BE REMOVED AND REPLACED.
